# SDR SB05132

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AT THE FORWARD ENTRY AND SERVICE DOORS AND SEAT ROWS 1 THROUGH 4 WERE INOPERATIVE.  MAINTENANCE FOUND 2 PINS BACKED OUT OF CONNECTOR D9021J.  REMOVED AND REPLACED CONNECTOR.  ALSO, FOUND FORWARD ENTRY DOOR IDENTIFIER LIGHT ASSEMBLY SHORTED.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
